# SDR REXA2024122001601

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 35,211 hours, 25,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: B0809002037
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NH OVERWING EMERGENCY EXIT LIGHT LOCATED ON PANEL 171CL INOP BELOW AFT EMERGENCY EXIT DOOR INOP IF FLIGHT OPS CHARGEABLE THEN NOT REPORTABLE.   OKAY TO DEFER LH OVERWING EMERGENCY EXIT LIGHT PER MEL 33-51-2B PLACARD INSTALLED.  REMOVED AND REPLACED BROKEN CRIMP CONTACT ON LT. WING EXTERIOR PANEL 171CL EMER. LIGHT W/SERV. PART IAW ESPM 20-16-05  AMM 33-51-15. OPS CHECK GOOD.
